# SDR SWIA200312178

- Difficulty date: July 10, 2003
- Submitted: July 17, 2003
- Operation: Air carrier
- Aircraft: N426SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7468
- Aircraft time: 6,922 hours, 5,492 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Condition: Malfunctioned
- Location: Flt Spoiler
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT FLIGHT SPOILER INDICATES FAULT AFTER PERFORMING THE FIRST FLIGHT OF THE DAY TEST.  REMOVED AND REPLACED LEFT INBOARD FLIGHT SPOILER PCU.  OPS AND LEAK CHECKS GOOD IAW MM 27-62-01.  S/N OFF:  3957
